# SDR AALA20110110DFW02

- Difficulty date: January 9, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 63,222 hours, 22,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS DIM SEAT ROW 15.  REPLACED BATTERY AND CHARGER FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 15.  OPS CHECK NORMAL.
